# SDR QXEA0001253

- Difficulty date: May 11, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 31,525 hours, 39,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 551590004
- Condition: Inoperative
- Location: Cabin
- Component: Sign, Grimes
- Component part number: 5515800106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LIGHT OUT IN FORWARD EXIT SIGN BY 2ND GALLEY.  REPLACED FORWARD EXIT SIGN CIRCUIT BOARD FOR RELAMP.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
